Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI)   2014 , Volume 9 , Number 2; Page(s) 101 To 108.
 
Paper: 

APPLICATION OF THE NORM ESTIMATES FOR UNIVALENCE OF ANALYTIC FUNCTIONS

 
 
Author(s):  AGHALARY RASOUL*
 
* DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE, URMIA UNIVERSITY, URMIA, IRAN
 
Abstract: 

By using norm estimates of the pre-Schwarzian derivatives for certain family of analytic functions, we shall give simple sufficient conditions for univalence of analytic functions.

 
Keyword(s): STARLIKE FUNCTIONS, DIFFERENTIAL SUBORDINATION, INTEGRAL OPERATORS
 
References: 
 
  pdf-File tarjomyar Yearly Visit 84
 
Latest on Blog
Enter SID Blog